MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. HEXAVUE; HEXAVUE CUSTOM ROOM RACK

BLACK DIAMOND VIDEO, INC. HEXAVUE; HEXAVUE CUSTOM ROOM RACK
Model Number HEXAVUE SCC 1.0
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, the monitor connected to their hexavue custom room rack was displaying lines.A short procedure delay was reported.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the video converter fiber cable required replacement.The technician replaced the converter fiber cable, tested the function and operation of the monitor and hexavue custom room rack, confirmed them to be operating to specifications and returned them to service.No additional issues have been reported.

Brand Name
HEXAVUE
Common Device Name
HEXAVUE CUSTOM ROOM RACK
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25595240
Report Number3008776287-2026-00537
Device Sequence Number14797933
Product Code KQM
UDI-Device Identifier00724995198503
UDI-Public(01)00724995198503(10)3.2.1
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHEXAVUE SCC 1.0
Device Catalogue NumberXQHILCC1
Device Lot Number(10)3.2.1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown